# SDR DXTA2010060304109

- Difficulty date: June 2, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N739QS
- Make and model: Gulstm 200
- Aircraft serial: 198
- Aircraft time: 1,301 hours, 786 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN BRAKES ARE APPLIED DURING TAXI THERE IS A INTERMITTENT LOUD BANG IN THE NOSE OF THE ACFT WITH THE BRAKES GRABBING.  BLED ALL 4 BRAKES AND TAXI CHECKED ACFT, NO DISCREPANCIES NOTED.  SERVICED RT HYD RESERVOIR WITH FLUID AFTER BRAKE BLEED. ALL WORK DONE IAW CH 32-40-20 AND 12-15-00 OF THE MM.
